# SDR C2XA04TY120

- Difficulty date: July 26, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14529495004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION, CORROSION WAS FOUND ON THE RT FWD FLOORBOARD SUPPORT SILL IN THE LAV  MAINT.  REMOVED AND REPLACED THE FLOOR BOARD SILL IAW  SRM 51-40-02.   ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF THE 4C INSPECTION.
